MAUDE Adverse Event Report: MICROVENTION, INC. BOBBY 8F; ISCHEMIC STROKE

MICROVENTION, INC. BOBBY 8F; ISCHEMIC STROKE
Model Number BOB-895-US
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bobby was inflated prior to use and was observed to have material sticking out from the balloon.The balloon was not used in the patient.No patient harm or injury occurred.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.
 
Additional Manufacturer Narrative
Items received for investigation: bobby 8f (2 bobby units were returned) items not received for investigation: n/a the second device referenced- mdr ref.No.: 2032493-2023-00903 ; mvi ref.No (b)(4).Two bobby units of the same material number were returned for evaluation unlabeled and in the same packaging; therefore, they will be referred to as units 1 and 2 during this investigation for clarity.Unit 1 was returned deflated, and the coating appeared intact.Unit 2 was returned deflated and had visible damage to the surface coating.For functional testing during the investigation, unit 1 was hydrated in saline and inflated without any damage to the surface coating.Unit 2 was hydrated in saline and inflated; there was visible peeling of the surface coating, consistent with the damage observed in its deflated state.Both of the customer-provided images appeared to be of the same device and are consistent with the damage observed on unit 2.Per the ifu100050 precautions, the balloon guide catheter has a lubricious surface and should be hydrated in saline solution for at least 10 seconds prior to use.Once the balloon guide catheter is hydrated, do not allow it to dry.
 
Event or Problem Description
See h10.

Brand Name
BOBBY 8F
Common Device Name
ISCHEMIC STROKE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key17561270
Report Number2032493-2023-00907
Device Sequence Number6854869
Product Code QJP
UDI-Device Identifier00842429108543
UDI-Public(01)00842429108543(11)220519(17)250430(10)0000189864
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberBOB-895-US
Device Lot Number0000189864
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown